# SDR SWIA202404290026

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 44,447 hours, 37,990 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

*CAT II DOWNGRADED*D:LEFT MAIN GEAR DISAGREE ON FINAL AFTER SELECTING GEAR DOWN.C:MEL 32-30-1CAT "A" DUE 1 FLT DAY 04/27/2024MX ACTION COMPLIED WITH. GEAR PINS INSTALLED.LEFT MAIN GEAR DISAGREE ON FINAL AFTER SELECTING GEAR DOWN. (FLIGHT 5535 FILED CLOSED)APR 27, 2024  STATION: IND--REFER TO EAML 1338307 FOR MX ACTIONS AND WORK PERFORMED. PERFORMED MULTIPLE OPERATIONAL CHECKS OF THE EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED. COMPLIED WITH CAT II RETURN TO SERVICE TASK CARD 34-220-1021-SKY. AIRCRAFT IS NOW CAT II AUTHORIZED. DMI CLEARED. PLACARDS REMOVED. WAITING FOR SMOD APPROVAL.
